1.On Castelnuovo theory and non-existence of smooth isolated curves in quintic threefolds, Osaka Journal of Mathematics 53 (2016), no. 4, 911–918.
2.(with H. Esnault and K. Oguiso) Automorphisms of elliptic K3 surfaces and Salem numbers of maximal degree, Algebraic Geometry 3 (2016), no. 4, 496–507.
3.(with K. Oguiso) Automorphism groups of smooth quintic threefolds, to appear in Asian Journal of Mathematics
4.McKay correspondence and new Calabi-Yau threefolds, to appear in International Mathematics Research Notices.
5.Elliptic fibrations on K3 surfaces and Salem numbers of maximal degree, to appear in Journal of the Mathematical Society of Japan.
电话：+86 (0)22 27402850
传真：+86 (0)22 27402850
Copyright@2017 天津大学数学学院 版权所有